# SDR AALA202010089001

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 30,608 hours, 11,620 cycles
- System (JASC): 2565 · Escape Slide
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL INDICATES 4R SLIDE PRESSURE LOW. ACCOMPLISHED JOB CARD 26L80052001 SERVICE AFT DOOR DAMPER.
